MathSciNet Relay Station
MathSciNet bibliographic data
MR1369531 68R10 (05C85)
Engelfriet, J.; Harju, T.; Proskurowski, A.; Rozenberg, G. Characterization and complexity of uniformly nonprimitive labeled $2$-structures. Theoret. Comput. Sci. 154 (1996), no. 2, 247–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement